Are the meds making me tired?

iVillage Member
Registered: 03-25-2003
Are the meds making me tired?
5
Tue, 03-25-2003 - 7:11pm
As most of you know now I am on day 4 of the Paxil Cr, I am really tired today and yesterday, I have been exersizing and trying to eat ok but I guess we will just have to see. Is tiredness a side effect that will go away?

Take care, Robin.
iVillage Member
Registered: 03-26-2003
Wed, 03-26-2003 - 7:30pm
yep, being tired is a sid effect. it does go away as you adjust.LMB
iVillage Member
Registered: 03-25-2003
Fri, 03-28-2003 - 11:32am
Hi Robin, I have to say that tiredness is one og the side effects of a lot of meds but in time it should go away. It sounds like you are doing ok takeing which I think is great because I know how hard it is to try taking meds. Please let us know how your doing and take care. Diane

 

Avatar for iheidi66
iVillage Member
Registered: 03-25-2003
Fri, 03-28-2003 - 9:05pm
Drowsiness is a side effect of a lot of meds, as already stated. I took advantage of it because the anxiety I had kept me from sleeping for a long time, and when I started my medication (Zoloft) I was able to sleep so well. I allowed myself naps during the day when the kids were at school, and they were heavenly! You can really use it to your advantage that way!

I recognize you from the OCD board, Robin--nice to see you here. I've just started posting here. It's awesome that you've started meds; good luck with the Paxil! My friend has been on it for two years and it has made a huge positive difference for her.

Take care,

Heidi

Heidi

~*~*~*~*~*~*

"That which we pers

Avatar for thebutton
iVillage Member
Registered: 03-25-2003
Tue, 04-01-2003 - 2:16pm
Hi Robinloo, I am on Celexa, and have been for quite sometime now. I was to take it at night b/c one of the side effects is sleepiness. That's why the doc had me take it at night to get some sleep. Yes, in answer to your question, that finally went away and when I took it I didn't even know I had taken anything.

Now, b/c of some events in my life, my doc upped my doseage and I'm in the midst of fighting that sleepiness again, but I know it will pass. If I'm not mistaken, Paxil and Celexa have a lot in common. I got off b/c I was going through perimenopause, gaining weight like crazy and thought it was the Paxil. I've leveled out now, even lost some pounds.

Good luck , I'm sure you will do fine and the side effects, at least for me, were none except for that, and I've been through most all of the meds to find the right one for me.

Big hugs and keep on it. Terry

iVillage Member
Registered: 04-02-2003
Thu, 04-03-2003 - 11:42am
Hi Robin,

When I was on paxil (not paxil cr, regular paxil), it took a good three to four weeks for the sleepiness to go away. But it did eventually go away and I never again experienced sleepiness while on paxil. Good luck to you. You'll be fine soon.

Take care,

Lucy